# SDR CA960826016

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2150 · Cabin Cooling System
- Part: Cockpit Pack
- Condition: Cabin Smoke
- Location: Air Cond
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

(CAN) ONE MINUTE AFTER TAKEOFF FLIGHT ATTENDANT INFORMED CREW OF SMOKE IN CABIN, AND LAVATORY SMOKE DETECTOR HAD SOUNDED. AIRCRAFT RETURNED TO GATE. FLIGHT TEST CONFIRMED COCKPIT PACK EMITTING SMOKE. OPERATED ON MEL.
